MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC THREADED HAMMER GUIDE CONNECTOR; MISC ORTHO SURGICAL INSTR

WRIGHTS LANE SYNTHES USA PRODUCTS LLC THREADED HAMMER GUIDE CONNECTOR; MISC ORTHO SURGICAL INSTR
Model Number 03.037.120
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 06/23/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Complainant part is not expected to be returned for manufacturer review/investigation.Without a lot number the device history records review could not be completed.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that during an intertrochanteric surgery with trochanteric fixation nail advanced (tfna) on (b)(6) 2020, the threaded hammer guide connector and driving cap were broken off due to wear and tear.It was mentioned that the driving cap tip broke while being struck on the backside with the hammer.A broken fragment was generated and removed easily.There was no surgical delay.The procedure was successfully completed.Concomitant device reported: unknown insertion handle (part # unknown, lot # unknown, quantity 1), unknown hammer (part # unknown, lot # unknown, quantity 1).This complaint involves two (2) devices.This report is for one (1) threaded hammer guide connector.This is report 1 of 2 for (b)(4).

Brand Name
THREADED HAMMER GUIDE CONNECTOR
Common Device Name
MISC ORTHO SURGICAL INSTR
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key10240809
Report Number2939274-2020-03140
Device Sequence Number16752206
Product Code LXH
UDI-Device Identifier10886982070586
UDI-Public(01)10886982070586
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 06/23/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number03.037.120
Device Catalogue Number03.037.120
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/23/2020
Initial Report FDA Received Date07/07/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
DRIVING CAP/THREADED; UNK - IMPACTION INSTRUMENTS: HAMMER/MALLET: TRAUMA; UNK - NAIL INSERTION HANDLES
Patient Age68 YR